×

zbMATH — the first resource for mathematics

Oscillation results for fourth-order nonlinear dynamic equations. (English) Zbl 1260.34168
From the introduction: This work is concerned with oscillation of a fourth-order nonlinear dynamic equation \[ (px^{\Delta^3})^\Delta(t)+ q(t) f(x(\sigma(t)))= 0 \] on an arbitrary time scale \(\mathbb{T}\) with \(\sup\mathbb{T}=\infty\).

MSC:
34N05 Dynamic equations on time scales or measure chains
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bohner and, Martin; Peterson, Allan, Dynamic equations on time scales, an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[2] Bohner, Martin; Peterson, Allan, Advances in dynamic equations on time scales, (2003), Birkhäuser Boston · Zbl 1025.34001
[3] Hilger, Stefan, Analysis on measure chains—a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[4] Agarwal, Ravi P.; Bohner, Martin; Saker, Samir H., Oscillation of second order delay dynamic equations, Can. appl. math. Q., 13, 1-17, (2005) · Zbl 1126.39003
[5] Agarwal, Ravi P.; O’Regan, Donal; Saker, Samir H., Oscillation criteria for second-order nonlinear neutral delay dynamic equations, J. math. anal. appl., 300, 203-217, (2004) · Zbl 1062.34068
[6] Akin-Bohner, Elvan; Bohner, Martin; Saker, Samir H., Oscillation criteria for a certain class of second order emden – fowler dynamic equations, Electron. trans. numer. anal., 27, 1-12, (2007) · Zbl 1177.34047
[7] Erbe, Lynn; Peterson, Allan; Saker, Samir H., Hille and Nehari type criteria for third-order dynamic equations, J. math. anal. appl., 329, 112-131, (2007) · Zbl 1128.39009
[8] Grace, Said R.; Bohner, Martin; Sun, Shurong, Oscillation of fourth-order dynamic equations, Hacet. J. math. stat., 39, 545-553, (2010) · Zbl 1228.34145
[9] Li, Tongxing; Thandapani, Ethiraju; Tang, Shuhong, Oscillation theorems for fourth-oder delay dynamic equations on time scales, Bull. math. anal. appl., 3, 190-199, (2011) · Zbl 1314.34182
[10] Şahiner, Yeter, Oscillation of second-order delay differential equations on time scales, Nonlinear anal. TMA, 63, 1073-1080, (2005)
[11] Saker, Samir H., Oscillation of nonlinear dynamic equations on time scales, Appl. math. comput., 148, 81-91, (2004) · Zbl 1045.39012
[12] Saker, Samir H., Oscillation theory of dynamic equations on time scales, (2010), Lambert Academic Publisher · Zbl 1195.34140
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.